Zur complexen Multiplication elliptischer Funktionen


Mathematische Annalen (1889)

  • Volume: 33, page 390-410
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weber. "Zur complexen Multiplication elliptischer Funktionen." Mathematische Annalen 33 (1889): 390-410. <http://eudml.org/doc/157417>.

author = {Weber},
journal = {Mathematische Annalen},
keywords = {complex multiplication},
pages = {390-410},
title = {Zur complexen Multiplication elliptischer Funktionen},
url = {http://eudml.org/doc/157417},
volume = {33},
year = {1889},

AU - Weber
TI - Zur complexen Multiplication elliptischer Funktionen
JO - Mathematische Annalen
PY - 1889
VL - 33
SP - 390
EP - 410
KW - complex multiplication
UR - http://eudml.org/doc/157417
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.